# SDR CA150106003

- Difficulty date: January 2, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 975 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: GS2460011
- Condition: Damaged
- Location: Buss
- Part time: 974 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AVIONICS BUSS 1 AND 2 CONTROL RELAYS FOUND TO BE WIRED INCORRECTLY FROM MANUFACTURE. WIRES FOR CONNECTION 85 WERE ON CONNECTION 86 AND WIRES FROM 86 WERE FOUND ON CONNECTION 85. RELAY INTERNAL DIODES WERE DAMAGED. WIRING CORRECTED AND RELAYS REPLACED.
